# SDR EISA20010138

- Difficulty date: December 12, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 82,273 hours, 57,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: NPN
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT BS 336, STR 25R.WRITTEN FROM NON-ROUTINE CARD 405 FROM CPC C53-111-03 PAGE 4--N/R CARD 435 WRITTENCORRECTIVE ACTION:REMOVED DAMAGED SKIN, HFEC AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW EA. 53-01630-1, BOEING MESSAGE EOI-DAL-1-00024H.
